Tate conjecture for some abelian surfaces over totally real or CM number fields

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we prove Tate conjecture for abelian surfaces of the type ResK/F E where E is an elliptic curve defined over a totally real or CM number field K, and F is a subfield of K such that [K: F] = 2.

Original languageEnglish
Pages (from-to)57-63
Number of pages7
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume52
Issue number1
DOIs
Publication statusPublished - 2015 Jul 1

Fingerprint

Abelian Surfaces
Subfield
Number field
Elliptic Curves

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{aafc87cd7ce14985bb1e08be0a3ad72f,
title = "Tate conjecture for some abelian surfaces over totally real or CM number fields",
abstract = "In this paper we prove Tate conjecture for abelian surfaces of the type ResK/F E where E is an elliptic curve defined over a totally real or CM number field K, and F is a subfield of K such that [K: F] = 2.",
author = "Cristian Virdol",
year = "2015",
month = "7",
day = "1",
doi = "10.7169/facm/2015.52.1.4",
language = "English",
volume = "52",
pages = "57--63",
journal = "Functiones et Approximatio, Commentarii Mathematici",
issn = "0208-6573",
publisher = "Adam Mickiewicz University Press",
number = "1",

}

Tate conjecture for some abelian surfaces over totally real or CM number fields. / Virdol, Cristian.

In: Functiones et Approximatio, Commentarii Mathematici, Vol. 52, No. 1, 01.07.2015, p. 57-63.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Tate conjecture for some abelian surfaces over totally real or CM number fields

AU - Virdol, Cristian

PY - 2015/7/1

Y1 - 2015/7/1

N2 - In this paper we prove Tate conjecture for abelian surfaces of the type ResK/F E where E is an elliptic curve defined over a totally real or CM number field K, and F is a subfield of K such that [K: F] = 2.

AB - In this paper we prove Tate conjecture for abelian surfaces of the type ResK/F E where E is an elliptic curve defined over a totally real or CM number field K, and F is a subfield of K such that [K: F] = 2.

UR - http://www.scopus.com/inward/record.url?scp=84934324438&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84934324438&partnerID=8YFLogxK

U2 - 10.7169/facm/2015.52.1.4

DO - 10.7169/facm/2015.52.1.4

M3 - Article

VL - 52

SP - 57

EP - 63

JO - Functiones et Approximatio, Commentarii Mathematici

JF - Functiones et Approximatio, Commentarii Mathematici

SN - 0208-6573

IS - 1

ER -